# SDR GTIA030327

- Difficulty date: April 29, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOORBOARD MAIN CABIN STA 826-927 LT, CRACKED.  STOP DRILLED CRACK.  FABBED REPAIR DOUBLER.  INSTALLED REPAIR PARTS.
